MathSciNet Relay Station
MathSciNet bibliographic data
MR2212320 57Q45 (57Q35)
Carter, J. Scott; Saito, Masahico; Satoh, Shin Ribbon concordance of surface-knots via quandle cocycle invariants. J. Aust. Math. Soc. 80 (2006), no. 1, 131–147.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement